# SDR YENA2019080510432

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 69,159 hours, 24,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 272,  EMERGENCY FLOOR LIGHTING ROW 1 C LENS MISSING, HOUSING DETACHED FROM BASE.  INSTALLED NEW CLEAR EMERGENCY LIGHT LENS IAW 36-50-00. OPS CHECKED OK.
